Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The structure of singularities in area-related variational problems with constraints


Author: Jean E. Taylor
Journal: Bull. Amer. Math. Soc. 81 (1975), 1093-1095
MSC (1970): Primary 49F22, 49F20, 53A10; Secondary 53C65, 82A50
DOI: https://doi.org/10.1090/S0002-9904-1975-13930-9
MathSciNet review: 0388223
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [AF1] F. J. Almgren, Jr., Existence and regularity almost everywhere of solutions to elliptic variational problems with constraints, Bull. Amer. Math. Soc. 81 (1975), 151-154. MR 361996
  • [AF2] F. J. Almgren, Existence and regularity almost everywhere of solutions to elliptic variational problems with constraints, Mem. Amer. Math. Soc. (to appear). MR 420406
  • [AW] W. K. Allard, On the first variation of a varifold, Ann. of Math (2) 95 (1972), 417-491. MR 46 #6136. MR 307015
  • [F] H. Federer, Geometric measure theory, Die Grundlehren der math. Wissenschaften, Band 153, Springer-Verlag, New York, 1969. MR 41 #1976. MR 257325
  • [L] Ernest Lamarle, Sur la stabilité des systemes liquides en lames minces, Mém. Acad. Roy. Belg. 35 (1864).
  • [R] E. R. Reifenberg, An epiperimentic inequality related to the analyticity of minimal surfaces, Ann. of Math. (2) 80 (1964), 1-14. MR 30 #1428. MR 171197
  • [TJ1] Jean E. Taylor, The structure of singularities in soap-bubble-like and soap-film-like minimal surfaces (preprint). MR 428181
  • [TJ2] Jean E. Taylor, The structure of singularities in solutions to quadratic variational problems with constraints in R3 (preprint).
  • [TJ3] Jean E. Taylor, Regularity of the singular sets of two-dimensional area-minimizing flat chains modulo 3 in R3, Invent. Math. 22 (1973), 119-159. MR 48 #12225. MR 333903

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 49F22, 49F20, 53A10, 53C65, 82A50

Retrieve articles in all journals with MSC (1970): 49F22, 49F20, 53A10, 53C65, 82A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13930-9

American Mathematical Society